# SDR FDEA201110214613

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 63,825 hours, 28,736 cycles
- Component: Flap
- Component part number: NRC6055502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP UPPER SURFACE STA XORS 587 HAS 2 EA CRACKS AROUND FASTENER   HOLES.  REPAIRED RT WING OTBD FLAP UPPER SURFACE AT STA XORS 587 IAW SRM 57-10-00   VOL 1,FIG 85 SHEET 3.  MAJOR REPAIR.
